# SDR AALA201604179005

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 46,523 hours, 26,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40696810
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT CABIN EMER EXIT LIGHT LENS COVER MISSING.  INSTALLED NEW LENS COVER.
